# SDR SWIA202162705

- Difficulty date: September 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT CROSSBEAM FS 1051.00 TOP SURFACE BETWEEN RBL 27 Â€“ 36   (C-CHECK RO 11-20-2021)   COMPLIED WITH ALL STEPS IN REPAIR ON FLOOR SUPPORT STRUCTURE AT FS1051.3, OUTBD OF RBL-27. CONDITION IS STRUCTURALLY ACCEPTABLE.  REF REO 670-53-61-1975 REV-- DATED 2021-10-09.  COMPLIED WITH 51-900-1002-SKY.
